# SDR CVGA20210216001

- Difficulty date: February 11, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N444AM
- Make and model: Cessna 525B
- Aircraft serial: 5250063
- Aircraft time: 2,590 hours, 1,908 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

"WING O'HEAT L" ILLUMINATED ON CLIMBOUT.
